Severe Burning All Over

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Loutucky
Regular Member


Date Joined Nov 2014
Total Posts : 133
   Posted 12/31/2016 9:54 AM (GMT -6)   
I have burning everywhere especially my face and mouth. My doctor put me on Gabapentin 300mg 3X a day but it is not helping. Now we are going to add in low dose naltrexone at night. I was wondering is anybody else taking both of these medications at night and are they helping? I've read where the LDN may cause insomnia for a while.
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, March 30, 2017 10:34 AM (GMT -6)
There are a total of 2,784,275 posts in 305,986 threads.
View Active Threads


Who's Online
This forum has 152274 registered members. Please welcome our newest member, Rosa.
859 Guest(s), 18 Registered Member(s) are currently online.  Details
lmlynn, Rspwed, NM12, NostalgicCowboy, Moe, Tekton, sebreg, Serenity Now, GuitarGERD, Jessa33, Jess5, ks1905, quincy, Olesver, Traveler, mamla1520, cindy22706, Tim Tam


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer